Author = I. GUTMAN
Number of Articles: 6
1. Wiener numbers of random pentagonal chains

Volume 4, Issue 1, Winter 2013, Pages 59-76

H. YONG WANG; J. QIN; I. GUTMAN


2. On terminal wiener indices of kenograms and plerograms

Volume 4, Issue 1, Winter 2013, Pages 77-89

I. GUTMAN; B. FURTULA; J. TOŠOVIĆ; M. ESSALIH; M. EL MARRAKI


3. On discriminativity of vertex-degree-based indices

Volume 3, Issue 2, Summer 2012, Pages 95-101

I. GUTMAN


4. On multiplicative Zagreb indices of graphs

Volume 3, Issue 2, Summer 2012, Pages 145-154

A. IRANMANESH; M. A. HOSSEINZADEH; I. GUTMAN


5. On Second Geometric-Arithmetic Index of Graphs

Volume 1, Issue 2 (Special Issue Dedicated to the Pioneering Role of Ivan Gutman In Mathematical Chemistry), Spring 2010, Pages 17-28

K. CH. DAS; I. GUTMAN; B. FURTULA


6. On Third Geometric-Arithmetic Index of Graphs

Volume 1, Issue 2 (Special Issue Dedicated to the Pioneering Role of Ivan Gutman In Mathematical Chemistry), Spring 2010, Pages 29-36

K. CH. DAS; I. GUTMAN; B. FURTULA